About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 739462, 12 pages
http://dx.doi.org/10.1155/2013/739462
Research Article

The Order Completion Method for Systems of Nonlinear PDEs: Solutions of Initial Value Problems

Department of Mathematics and Applied Mathematics, University of Pretoria, Lynwood Road, Pretoria 0002, South Africa

Received 18 July 2012; Revised 11 September 2012; Accepted 16 September 2012

Academic Editor: Svatoslav Stanek

Copyright © 2013 Jan Harm van der Walt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. I. Arnold, Lectures on Partial Differential Equations, Springer, Berlin, Germany, 2004.
  2. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998.
  3. S. Kovalevskaia, “Zur Theorie der partiellen differentialgleichung,” Journal für die reine und angewandte Mathematik, vol. 80, pp. 1–32, 1875.
  4. E. E. Rosinger, “Global version of the Cauchy-Kovalevskaia theorem for nonlinear PDEs,” Acta Applicandae Mathematicae, vol. 21, no. 3, pp. 331–343, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J.-F. Colombeau, New Generalized Functions and Multiplication of Distributions, vol. 84, North-Holland, Amsterdam, The Netherlands, 1984.
  6. M. B. Oberguggenberger and E. E. Rosinger, Solution of Continuous Nonlinear PDEs through Order Completion, vol. 181, North-Holland, Amsterdam, The Netherlands, 1994.
  7. R. Anguelov and E. E. Rosinger, “Solving large classes of nonlinear systems of PDEs,” Computers & Mathematics with Applications, vol. 53, no. 3-4, pp. 491–507, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. H. van der Walt, “The uniform order convergence structure on ML(X),” Quaestiones Mathematicae, vol. 31, no. 1, pp. 55–77, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. H. van der Walt, “The order completion method for systems of nonlinear PDEs: pseudo-topological perspectives,” Acta Applicandae Mathematicae, vol. 103, no. 1, pp. 1–17, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. H. van der Walt, “The order completion method for systems of nonlinear PDEs revisited,” Acta Applicandae Mathematicae, vol. 106, no. 2, pp. 149–176, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Baire, Lecons Sur Les Fonctions Discontinues, Collection Borel, Paris, France, 1905.
  12. R. Anguelov, “Dedekind order completion of C(X) by Hausdorff continuous functions,” Quaestiones Mathematicae, vol. 27, no. 2, pp. 153–169, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. P. Dilworth, “The normal completion of the lattice of continuous functions,” Transactions of the American Mathematical Society, vol. 68, pp. 427–438, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. H. van der Walt, “The completion of uniform convergence spaces and an application to nonlinear PDEs,” Quaestiones Mathematicae, vol. 32, no. 3, pp. 371–395, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Beattie and H.-P. Butzmann, Convergence Structures and Applications to Functional Analysis, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002.
  16. O. Forster, Analysis 3, Integralrechnung im ℝn mit Anwendungen, vol. 52, Vieweg, Braunschweig, Germany, 1981.
  17. L. Hörmander, Linear Partial Differential Operators, Springer, Berlin, Germany, 1976.